Jump to content

Ron1: Prozac bridge / switch from Viibryd?


Ron1

Recommended Posts

Topic title:  would like to know if switching to Prozac would be a good option because of its long half life than slowly tapering from vibryd?

 

Hi everyone, Antidepressant just don’t work for me so the sexual side effects and weight gain, emotionally numbing effect it cause me isn’t worth it anymore. So I would like to know if switching to Prozac would be a good option because of its long half life than slowly tapering from vibryd?

 Thanks

 

Edited by ChessieCat
added topic title
Link to comment
  • ChessieCat changed the title to Ron1: Prozac bridge / switch from Viibryd?
  • Moderator Emeritus

Hello Ron and welcome to SA.

 

This site is run entirely by volunteer Administrators and Moderators, all have been through or going through withdrawal.

There are no commercial interests or influences involved involved.

 

In order to advise you we need information on your drug history.

All drugs taken in the last two years including any supplements.

Drug name, dates taken, doses. Please include taper details if you have already begun tapering.

What symptoms are you currently experiencing?

dr-joseph-glenmullens-withdrawal-symptom-checklist/

 

While the Prozac Bridge is used to help with withdrawal from other drugs it is not an easy option.

Whatever drug you taper from, a long slow taper is the only known way to minimise withdrawal symptoms.

Here is a link to prozac brige info.

the-prozac-switch-or-bridging-with-prozac/

 

We can advise you on tapering off your current meds if you decide to take that option.

Below are links to help you understand the process.

why-taper-by-10-of-my-dosage/

the-rule-of-3kis-keep-it-simple-keep-it-slow-keep-it-stable/

 

 

As soon as we recieve the drugs info. we can assess your situation.

In the meantime DO NOT MAKE ANY CHANGE TO YOUR CURRENT MEDS please.

Please feel free to browse the site, it is a wealth of info.

Other members threads will give you an insight and the opportunity to share experiences.

 

Again welcome

 

Sassenach

 

Escitalopram 10mgs from mid 2007 ( can't remember exact date) to 11th Dec 2018

Fentanyl patches ( don't remember dose ) from Nov 2014 to 11 Dec 2018

Quit both cold turkey Dec 2018

Reinstated 3rd March 2019 2.5 mgs.

Updosed  8March to 5mgs and holding

25/11/19 Started taper 4.5mgs and holding

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner

If you are going through Hell, keep going. NCIS series 15, David MaCallum:rolleyes:

Link to comment

Hi Sassenac,

 

I appreciate your informative reply. Thanks!

 

In the past  2 years I’ve been on Viibryd, bupropion, Zoloft, gabapentin, and trazodone. I have been tapering from all these meds as well.

 

The reason why I just focused on Viibryd when I made this post and not other meds I just mentioned. It’s because I’ve been on ssri’s and ssnri’s for over 5 years. I know how hard the withdrawals side effects can be. It just can’t be compared from my experienced.  Viibryd is a ssri also. Don’t know if the  5-ht1A receptor partial agonist part will make it easier or harder to withdraw from this med. I’m glad I found this site because I still haven’t met a psychiatrist that has very slow tapering method. This should not be the case because it’s no secret how horrible stopping these meds can be. I don’t have a Prozac script currently so the only option for me would have to be either cutting the pill if it’s active ingredient is evenly distributed on the tablet or the the liquid method. I’ve withdrew from 75 mg of Zoloft to 12.5 mg in 3 months but still went through withdrawals. From September 2019 to December 2019. When that happen I was put on 20 mg to 40mg of Viibryd.

 

I been prescribed 150 mg bupropion to decrease the sexual sides and dysphoria that can be caused by psych meds but It just increased my anxiety and agitation level more than helping me with anything else. I’ve also, been tapering down from gabapentin 1000 mg to 600 mg this past month as well. So far I’m not feeling any noticeable withdrawal side effects. I’m planning to do the liquid tapering method though just to taper more slowly. I Been also taking Trazodone the past 2 years. which cause me to gains 30 lbs and excessive dry mouth and next day sedation. This past month I’ve taper down from 100 mg to 50 mg of Traz. I’ve been experiencing some insomnia. 

 

I also take multivitamins, fish oil, vitamin d3, and creatine. I’ve taken NAC with no noticeable benefit and drink socially. Hope to hear from you soon.

 

Thanks again!

 

Edited by ChessieCat
reduced font added space
Link to comment
  • Administrator

Hello, Ron. What times of day do you take each drug, and their dosages?

 

Please put ALL your drugs in the Drug Interactions Checker https://www.drugs.com/drug_interactions.php
and copy and paste the results or a link to them in this topic.

 

I don't know if Prozac would be an effective bridge off Viibryd, they're very different drugs. We always recommend trying a direct taper from the drug first as switching drugs has its own downsides.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • Moderator Emeritus
On 9/3/2019 at 3:09 AM, Altostrata said:

What times of day do you take each drug, and their dosages?

 

Please put ALL your drugs in the Drug Interactions Checker

 

Please respond to Alto's request.  Thank you.

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

 

MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

Woohoo!!!  Finally off Pristiq    Post 0 updates start here

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.  Please DO NOT TAG me - thank you.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy